# SDR SWAA2023081487274

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,769 hours, 23,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FWD VAPOR BARRIOR HAS AN 11' CRACK JUST INBD OF B SYSTEM RETURN FILTER<[01] PERFORMED REPAIR ON RH MLG W/W FWD VAPOR BARRIER PER SRM 57-10-10-1A-2; PARAGRAPH 2. C. (4) (B). REINSPECT REQUIRED AT 1200 CYCLES.;[02] ENGINEERING CONCURS REPAIR IS APPLICABLE TO THIS AIRCRAFT REF TSR 2023006475
